Contents of CMUC 2008 (1)


Vítězslav Kala, TomᚠKepka
A note on finitely generated ideal-simple commutative semirings.
Comment.Math.Univ.Carolin. 49,1 (2008) 1-9. Abstract, Full text(PS - 259 kB, PDF)

A.V. Kravchenko
On the lattices of quasivarieties of differential groupoids.
Comment.Math.Univ.Carolin. 49,1 (2008) 11-17. Abstract, Full text(PS - 285 kB, PDF)

David Kruml
On flat covers in varieties.
Comment.Math.Univ.Carolin. 49,1 (2008) 19-24. Abstract, Full text(PS - 250 kB, PDF)

Jorge Martínez
Archimedean frames, revisited.
Comment.Math.Univ.Carolin. 49,1 (2008) 25-44. Abstract, Full text(PS - 389 kB, PDF)

Stoyu Barov
On a characterization of normal and countably paracompact spaces via set-avoiding selections.
Comment.Math.Univ.Carolin. 49,1 (2008) 45-52. Abstract, Full text(PS - 280 kB, PDF)

F. Bayart, É. Matheron, P. Moreau
Small sets and hypercyclic vectors.
Comment.Math.Univ.Carolin. 49,1 (2008) 53-65. Abstract, Full text(PS - 377 kB, PDF)

Grzegorz Nowak
Some approximation properties of the Kantorovich variant of the Bleimann, Butzer and Hahn operators.
Comment.Math.Univ.Carolin. 49,1 (2008) 67-78. Abstract, Full text(PS - 286 kB, PDF)

J. Henderson, S.K. Ntouyas, I.K. Purnaras
Positive solutions for systems of generalized three-point nonlinear boundary value problems.
Comment.Math.Univ.Carolin. 49,1 (2008) 79-91. Abstract, Full text(PS - 293 kB, PDF)

Min Ho Lee
Vector-valued modular forms associated to linear ordinary differential equations.
Comment.Math.Univ.Carolin. 49,1 (2008) 93-99. Abstract, Full text(PS - 270 kB, PDF)

Hông-Vân Lê, Martin Panák, Jiří Vanžura
Manifolds admitting stable forms.
Comment.Math.Univ.Carolin. 49,1 (2008) 101-117. Abstract, Full text(PS - 376 kB, PDF)

A.V. Arhangel'skii
Two types of remainders of topological groups.
Comment.Math.Univ.Carolin. 49,1 (2008) 119-126. Abstract, Full text(PS - 237 kB, PDF)

Alexander V. Arhangel'skii, Raushan Z. Buzyakova
More on ordinals in topological groups.
Comment.Math.Univ.Carolin. 49,1 (2008) 127-140. Abstract, Full text(PS - 336 kB, PDF)

Isaac Gorelic, István Juhász
AB-compacta.
Comment.Math.Univ.Carolin. 49,1 (2008) 141-146. Abstract, Full text(PS - 239 kB, PDF)

Takashi Kimura, Chieko Komoda
Weakly infinite-dimensional compactifications and countable-dimensional compactifications.
Comment.Math.Univ.Carolin. 49,1 (2008) 147-154. Abstract, Full text(PS - 268 kB, PDF)

Ronnie Levy, Mikhail Matveev
On monotone Lindelöfness of countable spaces.
Comment.Math.Univ.Carolin. 49,1 (2008) 155-161. Abstract, Full text(PS - 255 kB, PDF)

Masami Sakai
Mapping theorems on -spaces.
Comment.Math.Univ.Carolin. 49,1 (2008) 163-167. Abstract, Full text(PS - 238 kB, PDF)